MathSciNet Relay Station
MathSciNet bibliographic data
MR114930 (22 #5746) 30.00
Charzyński, Z.; Schiffer, M. A new proof of the Bieberbach conjecture for the fourth coefficient. Arch. Rational Mech. Anal. 5 1960 187–193 (1960).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement